# SDR DALA2023052404132

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 32,183 hours, 4,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 INSPECTION-WINGS/CENTER/FRAME 40 BULKHEAD/HOLES #260 LH/RH CRACKS. CORRECTIVE ACTION: REF ER/A 603634-14. (2781524)
